# SDR AALA202210250626

- Difficulty date: October 16, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 58,845 hours, 24,601 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Tank Unit
- Part number: 202000103
- Condition: Unserviceable
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB A FUEL IMBALANCE WAS NOTED. LEFT HAND QUANTITY DECREASING AT AN EXCESSIVE RATE. FLIGHT DECLARED EMERGENCY AND RETURN TO PLS LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202210179427: REPLACED ALL 12 LEFT WING TANK UNITS AND THE COMPENSATOR (AALA202210179427) PER AMM 28-41-21. REPLACED LEFT WING FUEL QUANTITY INDICATING SYSTEM (FQIS) WIRE HARNESS (AALA202210251119) PER AMM 28-41-44. ACCOMPLISHED SATISFACTORY BITE CHECK AND OPERATIONAL CHECK. (SEE AALA202210259769, AALA202210250626, AALA202210252619, AALA202210252070, AALA202210252089, AALA202210256264, AALA202210257099, AALA202210258998, AALA202210251438, AALA202210251858, AALA202210258884, AND AALA202210255105 FOR TANK UNIT PART INFORMATION).** (CLOSED)
